Factorizing multilinear operators on Banach spaces, C*-algebras and JB*-triples
Loading...
Official URL
Full text at PDC
Publication date
2009
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Polish Acad Sciencies Inst Mathematics
Citation
Palazuelos Cabezón, C., Peralta Pereira, A. M. & Villanueva Díez, I. «Factorizing Multilinear Operators on Banach Spaces, C * -Algebras and JB * -Triples». Studia Mathematica, vol. 192, n.o 2, 2009, pp. 129-46. DOI.org (Crossref), https://doi.org/10.4064/sm192-2-3.
Abstract
In recent papers, the Right mid the Strong* topologies have been. introduced and studied on general Banach spaces We characterize different types of continuity for multilinear operators (joint, uniform, etc) with respect to the above topologies We also study the relations between them. Finally, in the last section, we relate the joint Strong*-to-norm continuity of a multilinear operator T defined on C*-algebras (respectively, JB*-triples) to C*-summability (respectively, JB*-triple-summability).